Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation and frequent urination after having intercourse. Taking i pill. Treatment?

i am having burning sensation in urine and often many times i have frequent urination which are ver painful. Sometimes, there is feeling of passing urine but it didnot happen. This has started after having intercourse with m partner and taking ipill also.Is this a serious condition,please suggest me how to treat this, i feel very uncomfortable due to this.
Asked On : Mon, 22 Apr 2013
Answers:  4 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Relax this is not a serious problem.You have developed urinary tract infection(UTI) after intercourse and sometime this happens.Frequency of micturation that is frquent urination and dysurea that is painful urinations are symptoms of UTI.Get your urine examination done to confirm UTI.You need a course of antibiotic for treatment of UTI.Consult a physician for prescription of antibiotics.Take plenty of water,it will decrease pain duration urination.
Hope this answers your question.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to Healthcaremagic,
Your burning during micturition and frequency of urination points to wards strong possibility of UTI ( Urinary Tract Infection), this infection could be after your sexual activity.
You should consult a doctor and get Urine analysis R&M with bacterial culture and sensitivity, and take plenty of fluids and water to dilute and flush urine, and doctor will prescribe specific antibiotics and if required after culture report may be switched to more suitable drug.
If you have pain can take a paracetamol tablet to reduce pain,and fever.
Taking cranberry juice and antiseptic like Pyridium may help.
You have mentioned taking I pill please understand this drug is emergency contraceptive pill and not regular contraceptive pill and should not be used for purpose of routine contraceptive.
Please use barrier methods which protects from unwanted pregnancy as well as sexually transmitted diseases.
Take care
Good Luck
Answered: Mon, 22 Apr 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your query.
From your description it appears that it could be a urinary tract infection. The urinary tract infection will lead to burning , urgency to pass urine and increased frequency of urination. The other possibility could be a ureteric calculi but then that is more painful.
You need to see a gynecologist who would like to prescribe you some antibiotics and painkillers. Urine alkalizers will also be helpful.
Keep drinking plenty of water and keep going for urine regularly. This will reduce the load of bacteria. Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Tue, 23 Apr 2013
I find this answer helpful
General & Family Physician Dr. Himaja Bai Kethavath's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
The female urethral opening is located in the clitoris-a hood like portion over the vagina. During sexual intercourse because of friction over the clitoris the sensitive mucosa over the urethral opening will get irritated and becomes red. This gives the way for infection into the urinary tract causing UTI-Urinary tract infection. This is very common and called as Honeymoon Cystitis.
Cystitis can be treated by using simple antibiotics like Norfloxacin 400mg twice daily for 5 days or cefadroxyl 500mg twice daily for 5 days. Take plenty of fluids. If the problem doesnot resolve after 2-3 days please check the urine for epithelial and pus cells.
Hope this is helpful to you.
Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor